Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Ostrowski's Inequality in Complex Inner Product Spaces

S. S. Dragomir
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 45 (93), No. 1/2 (2002), pp. 11-15
Stable URL: http://www.jstor.org/stable/43678807
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ostrowski's Inequality in Complex Inner Product Spaces
Preview not available

Abstract

A version of Ostrowski's inequality in complex inner product spaces is given. Applications for complex sequences and integrals are also provided.

Page Thumbnails

  • Thumbnail: Page 
[11]
    [11]
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15